Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: George W. Whitehead
Title: Elements of homotopy theory
Additional book information: Graduate Texts in Math., vol. 61, Springer-Verlag, New York and Berlin, 1978, xxii + 744 pp.

Review Information:

Reviewer: J. F. Adams
Journal: Bull. Amer. Math. Soc. 2 (1980), 237-239
DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14736-9